Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Withdrawal- Suicidal feelings have disappeared

Posted by linkadge on November 16, 2017, at 17:23:19

In reply to Withdrawal- Suicidal feelings have disappeared, posted by Lamdage22 on November 16, 2017, at 12:39:03


Yeah, it's good to go slow.

And, of course, listen to the symptoms you are having. Pay particular attention to things like insomnia (I don't know if this is an issue for you) because it may be a precursor to some form of relapse.

Keep a journal, if possible, about any key symptoms you are feeling throughout the day.

Also, if symptoms occur, it doesn't necessarily mean you need to go back on the same medication.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:linkadge thread:1095911